# SDR 95ZZZX4265

- Difficulty date: June 6, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Embry-Riddle Aeronautical University Inc, repair station NX42404M
- Aircraft: N171ER
- Make and model: Piper PA-28-161
- Aircraft serial: 2841209
- Engine: Lyc O320D3G
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Float
- Part number: 30766
- Condition: Leaking
- Location: Carburetor
- Component: 105217
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARBURETOR WAS REMOVED FROM ENGINE BECAUSE OF REPORTED ROUGH RUNNING AND ENGINE SHUT DOWN WHEN THROTTLE MOVED TO IDLE. WHEN CARBURETOR WAS DISASSEMBLED, FLOAT WAS FOUND FULL OF FUEL WHICH RESULTED IN EXCESSIVELY RICH CONDITION.
